# SDR CA101222010

- Difficulty date: December 22, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Lkheed 382G
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Reinforcement
- Part number: 34020824
- Condition: Cracked
- Location: Bs 588
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT MAIN LANDING GEAR LOWER BEAM REINFORCEMENT PLATE AT STA 588 WL 146 FOUND CRACKED DURING A B3 VISUAL INSPECTION.
